# SDR DALA2017080405966

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 24,647 hours, 8,307 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Pinched
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT EMERGENCY LIGHTS INOPERATIVE FROM ROW 24DEF - 33DEF.  MAINTENANCE FOUND THE F2 FUSE BLOWN.  REPLACED THE FUSE. FOUND SEAT HARNESS AT ROW 29 PINCHED. FREED THE HARNESS, OPS NORMAL.
